MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911620250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 12/10/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.It is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id# 2134265-2016-11768.(b)(4) study.It was reported that restenosis occurred.In (b)(6) 2012, the patient presented with unstable angina and myocardial infarction (mi).Subsequently, coronary angiography was performed.Target lesion #1 was a de novo lesion located in the mid left anterior descending (lad) artery with 100% stenosis and was 15mm long with a reference vessel diameter of 2.5mm.Target lesion #1 was treated with pre-dilatation and placement of a 2.50x20mm promus element¿ plus drug-eluting stent, with 0% residual stenosis.Target lesion #2 was a de novo lesion located in the mid lad with 80% stenosis and was 10mm long with a reference vessel diameter of 2.5mm.Target lesion #2 was treated with direct placement of a 2.50x12mm promus element¿ plus drug-eluting stent, with 0% residual stenosis.Three days later, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2015, the patient was diagnosed with coronary artery disease and was hospitalized on the same day.Subsequently, coronary angiography was performed which revealed an 80% occlusion in the mid segment of the lad.On the same day, the patient underwent coronary artery bypass graft (cabg) including left internal mammary artery (lima) to lad and saphenous vein graft (svg) to the first diagonal branch for treating the event.Four days later, the event was considered resolved and the patient was discharged on the same day.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6167411
Report Number2134265-2016-11767
Device Sequence Number10776445
Product Code NIQ
UDI-Device Identifier08714729807377
UDI-Public(01)08714729807377(17)20130827(10)0015569241
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2013
Device Model NumberH7493911620250
Device Catalogue Number39116-2025
Device Lot Number0015569241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2016
Initial Report FDA Received Date12/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age45 YR